# SDR IPXA2021052069622

- Difficulty date: May 20, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 78,064 hours, 16,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BAT 1 LO MSG. DEFERRED EMERGENCY LIGHTING SYSTEM PER MEL 33-50-4 C/W DMP 30-50-4 PLACARD INSTALLEDREPLACED POWER SUPPLY IAW MM 33-51-01, OPS CHK GOOD. REVERSE DMP 33-50-4, PLACARD REMOVED.
